MAUDE Adverse Event Report: KI MOBILITY CATALYST 5VX

KI MOBILITY CATALYST 5VX
Model Number CATALYST 5VX
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fork/stem assembly came out of the housing while the end user was in the chair, causing him to fall out.It appears the caster housing is missing a component per the photo furnished to us.That component was present at time of final inspection prior to shipping.This appears to be evidence of improper servicing.The housing may have allowed the fork/stem to fall out.The chair has not been made available for inspection.
 
Additional Manufacturer Narrative
Based on the information that has been provided, it appears someone, other than an authorized supplier (possibly end user or family), worked on the wheelchair because it is missing a component in the photographs.Ki mobility has made multiple attempts to get more information and the suspect parts returned so we can review and determine what may have caused the stated fall.Ki mobility will update this report when the parts are returned or more information becomes available.

Brand Name
CATALYST 5VX
Common Device Name
CATALYST
Manufacturer (Section D)
KI MOBILITY
5201 woodward drive
stevens point WI 54481
Manufacturer Contact
kathy wirtz
5201 woodward drive
stevens point, WI 54481
MDR Report Key19918760
Report Number3005905321-2024-00007
Device Sequence Number8104126
Product Code IOR
UDI-Device Identifier00850013379033
UDI-Public(01)00850013379033(11)20240228
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCATALYST 5VX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown